| Model Number |
TFNT00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A consumer reported that following an intraocular lens (iol) implant procedure, the patient right eye sees good at distance vision but cannot see to read.Consumer stated she has tried multiple drops and she has been on glasses.Additional information received and stated that patient had used six unspecified over the count eye drops from physician and three prescription medication from optometrist.There are two medical device reports associated with this patient.This report is for right eye.